MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565060
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of a cancelled/rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted to treat a malignant colonic stricture during a colonic stenting procedure performed on (b)(6) 2025.During the procedure, the physician attempted to deploy the stent over the guidewire; however, under fluoroscopic guidance, it was observed that the stent was not fully expanding.Approximately 80% of the stent had been deployed when the problem was identified.The stent was subsequently removed and inspected externally, where it was found to partially open but not as expected.As a result, the procedure was rescheduled.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of a cancelled/rescheduled procedure block h11: investigation results: based on the available information, boston scientific corporation did not confirm the reported event of stent partially deployed.The returned device was received with the stent fully covered and undeployed, visual inspection identified no damage or abnormalities to the stent or delivery system, and functional testing demonstrated that the device deployed normally without resistance.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a wallflex enteral stent was returned for analysis.A media review of the photograph provided by the complainant noted that the documentation attached to the complaint included an image showing the product packaging, including the product label and associated product information.A visual examination of the returned device was performed.The device was carefully inspected and no damages or abnormalities were observed.Functional testing was conducted on the delivery system.The device was received with the stent fully covered and undeployed.As a result, functional testing related to stent deployment was performed by actuating the delivery system (sliding the handle back along the stainless-steel tube).The deployment mechanism functioned as intended and no resistance was encountered during actuation.No damages or functional issues were identified with the stent or delivery system during the evaluation.Risk review: a risk review of the wallflex enteral stent was completed and confirmed that the events of "stent partially deployed" and "cancelled/rescheduled - post sedation/sedation unknown" were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of device problem excluded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h11 was corrected, labeling review section was not included in previous report.Block h6: imdrf impact code f1001 captures the reportable event of a cancelled/rescheduled procedure.Block h11: investigation results: based on the available information, boston scientific corporation did not confirm the reported event of stent partially deployed.The returned device was received with the stent fully covered and undeployed, visual inspection identified no damage or abnormalities to the stent or delivery system, and functional testing demonstrated that the device deployed normally without resistance.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a wallflex enteral stent was returned for analysis.A media review of the photograph provided by the complainant noted that the documentation attached to the complaint included an image showing the product packaging, including the product label and associated product information.A visual examination of the returned device was performed.The device was carefully inspected and no damages or abnormalities were observed.Functional testing was conducted on the delivery system.The device was received with the stent fully covered and undeployed.As a result, functional testing related to stent deployment was performed by actuating the delivery system (sliding the handle back along the stainless-steel tube).The deployment mechanism functioned as intended and no resistance was encountered during actuation.No damages or functional issues were identified with the stent or delivery system during the evaluation.Labeling review: a labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.Risk review: a risk review of the wallflex enteral stent was completed and confirmed that the events of "stent partially deployed" and "cancelled/rescheduled - post sedation/sedation unknown" were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of device problem excluded.
 
Event or Problem Description

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22561673
Report Number3005099803-2025-03512
Device Sequence Number4021771
Product Code MQR
UDI-Device Identifier08714729456537
UDI-Public(01)08714729456537(17)260410(10)33795378
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberM00565060
Device Catalogue NumberM00565060
Device Lot Number0033795378
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer02/16/2026
03/17/2026
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date03/16/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight48 KG